Alert archive / Florida / Rip Current Statements in 2019

Rip Current Statement 48, NWS Miami, FL

November 14, 2019Palm Beach County, Florida

NWS Miami, FL issued this rip current statement at Nov 14, 2019, 7:26 PM EST for Palm Beach County, Florida. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2019, 7:26 PM EST (00:26 UTC)
Expired
Nov 15, 2019, 7:00 PM EST
In force
24 hr
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2019-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2019-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
599 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

494 
WHUS42 KMFL 150026
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
726 PM EST Thu Nov 14 2019

FLZ168-151030-
/O.EXP.KMFL.CF.S.0011.000000T0000Z-191115T0000Z/
/O.EXP.KMFL.RP.S.0047.000000T0000Z-191115T0000Z/
/O.NEW.KMFL.CF.S.0012.191115T0026Z-191116T0000Z/
/O.NEW.KMFL.RP.S.0048.191115T0026Z-191116T0000Z/
Coastal Palm Beach-
726 PM EST Thu Nov 14 2019

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING...
...MINOR COASTAL FLOODING POSSIBLE AROUND TIMES OF HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* RIP CURRENTS...There is a High Risk of Rip Currents.

* COASTAL FLOODING TIMING...Around high tides through at least
  Friday evening. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

* RIP CURRENTS TIMING...through at least Friday evening.

* RIP CURRENTS IMPACTS...Life threatening rip currents will pose 
  a hazard to all swimmers. Heed the advice of lifeguards. 
  Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-151030-
/O.EXP.KMFL.CF.S.0011.000000T0000Z-191115T0000Z/
/O.EXP.KMFL.RP.S.0047.000000T0000Z-191115T0000Z/
/O.NEW.KMFL.CF.S.0012.191115T0026Z-191116T0000Z/
Coastal Broward-Coastal Miami-Dade-
726 PM EST Thu Nov 14 2019

...MINOR COASTAL FLOODING POSSIBLE AROUND TIMES OF HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* COASTAL FLOODING TIMING...Around high tides through at least
  Friday evening. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

&&

$$


http://www.weather.gov/miami
4 follow-up statements
670 
WHUS42 KMFL 150837
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
337 AM EST Fri Nov 15 2019



FLZ168-151645-
/O.CON.KMFL.CF.S.0012.000000T0000Z-191116T0000Z/
/O.CON.KMFL.RP.S.0048.000000T0000Z-191116T0000Z/
Coastal Palm Beach-
337 AM EST Fri Nov 15 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

...MINOR COASTAL FLOODING POSSIBLE AROUND TIMES OF HIGH TIDE...


* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* RIP CURRENTS...There is a High Risk of Rip Currents.

* COASTAL FLOODING TIMING...Around high tides through at least
  this evening. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

* RIP CURRENTS TIMING...through at least this evening.

* RIP CURRENTS IMPACTS...Life threatening rip currents will pose 
  a hazard to all swimmers. Heed the advice of lifeguards. 
  Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-151645-
/O.CON.KMFL.CF.S.0012.000000T0000Z-191116T0000Z/
Coastal Broward-Coastal Miami-Dade-
337 AM EST Fri Nov 15 2019

...MINOR COASTAL FLOODING POSSIBLE AROUND TIMES OF HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* COASTAL FLOODING TIMING...Around high tides through at this 
  Friday evening. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

&&

$$


http://www.weather.gov/miami
999 
WHUS42 KMFL 151502
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
1002 AM EST Fri Nov 15 2019

FLZ168-160000-
/O.EXT.KMFL.CF.S.0012.000000T0000Z-191116T0600Z/
/O.CON.KMFL.RP.S.0048.000000T0000Z-191116T0000Z/
Coastal Palm Beach-
1002 AM EST Fri Nov 15 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

...MINOR COASTAL FLOODING POSSIBLE AROUND TIMES OF HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* RIP CURRENTS...There is a High Risk of Rip Currents.

* COASTAL FLOODING TIMING...Around high tides through at least 
  this evening. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

* RIP CURRENTS TIMING...through at least this evening.

* RIP CURRENTS IMPACTS...Life threatening rip currents will pose 
  a hazard to all swimmers. Heed the advice of lifeguards. 
  Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-160000-
/O.EXT.KMFL.CF.S.0012.000000T0000Z-191116T0600Z/
Coastal Broward-Coastal Miami-Dade-
1002 AM EST Fri Nov 15 2019

...MINOR COASTAL FLOODING POSSIBLE AROUND TIMES OF HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* COASTAL FLOODING TIMING...Around high tides through at this this 
  evening. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

&&

$$


http://www.weather.gov/miami
818 
WHUS42 KMFL 152048
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
348 PM EST Fri Nov 15 2019


FLZ168-160500-
/O.CON.KMFL.CF.S.0012.000000T0000Z-191116T0600Z/
/O.CON.KMFL.RP.S.0048.000000T0000Z-191116T0000Z/
Coastal Palm Beach-
348 PM EST Fri Nov 15 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* RIP CURRENTS...There is a High Risk of Rip Currents.

* COASTAL FLOODING TIMING...Around high tides through at least 
  this evening. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

* RIP CURRENTS TIMING...through at least this evening.

* RIP CURRENTS IMPACTS...Life threatening rip currents will pose 
  a hazard to all swimmers. Heed the advice of lifeguards. 
  Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-160500-
/O.CON.KMFL.CF.S.0012.000000T0000Z-191116T0600Z/
Coastal Broward-Coastal Miami-Dade-
348 PM EST Fri Nov 15 2019

...Coastal Flooding Still Possible Around High Tide...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* COASTAL FLOODING TIMING...Around high tides through at this 
  this evening. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

&&

$$


http://www.weather.gov/miami
864 
WHUS42 KMFL 160015
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
715 PM EST Fri Nov 15 2019

FLZ168-160600-
/O.EXP.KMFL.RP.S.0048.000000T0000Z-191116T0000Z/
/O.CON.KMFL.CF.S.0012.000000T0000Z-191116T0600Z/
Coastal Palm Beach-
715 PM EST Fri Nov 15 2019

...Coastal Flooding Still Possible Around High Tide Tonight...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* COASTAL FLOODING TIMING...Around the times of high tide through
  at least tonight. 

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

&&

$$

FLZ172-173-160600-
/O.CON.KMFL.CF.S.0012.000000T0000Z-191116T0600Z/
Coastal Broward-Coastal Miami-Dade-
715 PM EST Fri Nov 15 2019

...Coastal Flooding Still Possible Around High Tide Tonight...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* COASTAL FLOODING TIMING...Around the times of high tide through
  at least tonight.

* COASTAL FLOODING IMPACTS...Ponding of water on roadways and in 
  parking lots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Statement indicates that onshore winds and tides
may combine to generate flooding of low lying areas along coastal
areas.

&&

$$


http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this rip current statement went out at Nov 14, 4:02 PM EST, 3 hours 24 minutes earlier.

Area forecast discussion, Nov 14, 4:02 PM EST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
402 PM EST Thu Nov 14 2019

.SHORT TERM...(This afternoon through Friday night)
A frontal boundary along the Alligator Alley should continue to move
slowly northward this afternoon and should be around the Lake
Okeechobee region this evening, as low pressure develops over the
Eastern Gulf of Mexico. This will allow for the showers to continue
to develop over South Florida with even a few thunderstorms.

The low is forecast to move east northeast across Central or North
Florida tonight, as a mid to upper level trough over the Southern
Gulf coast states moves east into the Southeastern United States.
This will keep the frontal boundary mainly stationary near or just
north of Lake Okeechobee region tonight, as the winds become more
southerly over South Florida. Therefore, the showers should continue
to affect South Florida tonight with the best coverage over the
western areas.

Thunderstorms should also develop over the Gulf waters tonight, as a
short wave moves around the base of the trough and through Central
Florida. These thunderstorms could work into the western areas of
South Florida tonight before dissipating. Therefore, thunder wording
has been added to the western areas of South Florida for tonight.
One or two of the storms could become strong late tonight, due to
the short wave passing close to the area. At this time, it looks
like the primary impacts will be gusty winds, frequent lightning,
and heavy rainfall.

The mid to upper level trough will move slowly east into the Western
Atlantic waters Friday into Friday night pushing the low over the
Florida Peninsula slowly eastward into the Western Atlantic waters.
A cold front associated with the low will also be moving southwest on
Friday and should push through South Florida Friday night. This will
allow for the wind flow to swing from a southwest direction on
Friday to a west northwest direction Friday night. Therefore,
scattered to numerous showers and some thunderstorms are still
expected Friday over South Florida before tapering down Friday night
from north to south.

.Long Term (Saturday through Thursday)...
Any showers and cloud cover in the wake of the front Friday night
should clear out early on Saturday, with high pressure and drier
air filtering in over the area under breezy NW winds. Both
Saturday and Sunday are expected to remain mostly sunny and dry
with NW to N winds remaining in place as a surface low pressure
system deepens off the Carolina coast. This low pressure system
eventually gets dragged up the CONUS East Coast as the mid and
upper level trough swings northeastward, allowing for our winds
locally to become more light and variable on Monday.

An approaching mid level trough will drag another cold front
through the area Monday into Tuesday, with slight rain chances
returning to the forecast. How much rainfall we get with this
system largely depends on how much moisture return we can get,
which may not be much since winds stay NW to N for most of the
time leading up to the frontal passage. In the wake of this second
front, temperatures will remain cool with NW winds on
Tuesday/Wednesday gradually becoming NE by Thursday as strong
surface high pressure settles over the Southeast US.

&&

.Marine...
Winds will swing from a east southeast direction this afternoon to a
south southwest direction on Friday, as speeds will be decreasing
from 10 to 15 knots this afternoon to less than 10 knots on Friday.
The winds will then swing to a northwest direction late Friday night
into the weekend behind the passage of a cold front, as the wind
speeds increase to at least breezy conditions.

The Atlantic seas will be subsiding from 5 to 7 feet this afternoon
to 3 to 5 feet by Friday. The Atlantic seas will then quickly build
on Saturday and by Sunday be 7 to 11 feet up to 13 feet in the
Atlantic waters of Palm Beach County. There will also be a building
northeast swell Saturday into Saturday night in the Atlantic waters
and by Sunday be at 6 to 9 feet up to 10 feet in Palm Beach Atlantic
waters.

The models are also showing possible breakers of 7 to 8 feet by
Sunday afternoon into Sunday night for the beaches of Palm Beach
County. If these trends continue in later forecast, then a High Surf
Advisory may be needed for the beaches of Palm Beach County sometime
this weekend.

&&

.Aviation...(18Z)
Occasional IFR conditions ongoing at FLL/FXE in SHRA associated
with a northward-moving front. Conditions should improve at these
locations by 21z, with the rest of the area in prevailing VFR
except for some MVFR in scattered SHRA. Lower conditions possible
at PBI after 21z, but not enough confidence to put in TAF at this
time. SHRA/isolated TSRA expected to move onshore SW Florida aft
06z, then SHRA and a chance of TSRA at all sites after 12z Friday.
E-SE wind 10-15 knots through 03z, then becoming S-SW.

&&

.Beach Forecast...
An elevated rip current will continue today into tomorrow, with
somewhat of a break on Saturday. Beach conditions could
deteriorate late Sunday into Monday despite the beautiful weather
as swell from the deepening surface low off the Carolina Coast
arrives, potentially creating rough surf and an elevated risk for
rip currents.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  72  81  61  74 /  30  80  70  20
Fort Lauderdale  74  82  63  76 /  20  80  70  20
Miami            73  83  64  77 /  20  80  70  20
Naples           70  80  62  75 /  60  70  50  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 7 PM EST this evening for FLZ168-172-
     173.

AM...Small Craft Advisory until 5 AM EST Friday for AMZ650-651-670-
     671.

GM...None.
&&

Marine...54/BNB
Aviation...59/RM
Beach Forecast...32/MM

Short Term...54/BNB
Long Term...32/MM
Hazardous weather outlook, Nov 14, 4:37 PM EST, 2 hours 49 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
437 PM EST Thu Nov 14 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
150945-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
437 PM EST Thu Nov 14 2019

...Atlantic: Hazardous marine and beach conditions...
...Thunderstorms possible tonight over the Gulf waters...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a high risk of Rip Currents along the Atlantic
beaches of South Florida.

Coastal Flooding: Minor coastal flooding will be possible along the
Atlantic coast near times of high tide.

Thunderstorms: Slight chance of thunderstorms through the evening
across South Florida with a chance of thunderstorms over the Gulf
waters tonight. The primary impacts from the thunderstorms will be
gusty winds and lightning strikes.

Wind: Breezy periods with winds gusting to around 25 knots over the
Atlantic coastal waters are possible shifting to the Gulf waters
tonight with any storms that develop.

Flooding: There could be some minor flooding in low-lying and
poorly draining portions of the east coast metro areas due to
repeated rainfall over areas that become saturated.

Waves: Seas of 6 to 9 feet, with occasional 10 feet, will cause
hazardous marine conditions for small craft over the Atlantic waters.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Hazardous marine conditions may continue into Friday morning,
especially for the Atlantic waters.

An elevated rip current risk should continue over the Atlantic waters
this weekend.Hazardous marine conditions in the Atlantic waters and along the Atlantic
beaches...

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

In the hours before

Local storm report, Nov 14, 3:57 PM EST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EST THU NOV 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       2 WNW LAUDERHILL        26.16N  80.24W
11/14/2019  E3.00 INCH       BROWARD            FL   TRAINED SPOTTER

            MINOR STREET FLOODING WAS REPORTED BY A TRAINED SPOTTER
            IN THE AREA NEAR OAKLAND PARK BLVD. AND NW 64TH AVE IN
            SUNRISE. UP TO 3 INCHES OF RAIN HAS FALLEN IN THIS AREA
            SINCE MIDNIGHT.

&&

EVENT NUMBER MFL1900303

WEINMAN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 7:26 PM ESTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach30 hr
Nov 15, 3:26 PM ESTSpecial Weather StatementMFLMiami-Dade64 min
Nov 15, 3:27 PM ESTSmall Craft AdvisoryMFL4 days

Nearby

Rip Current Statements in Florida, 2019Every rip current statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.